# SDR AALA201703169036

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 9,734 hours, 3,420 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123111
- Part serial: B21690
- Condition: Blown
- Location: Rt Mlg
- Part time: 4,351 hours, 1,703 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAKEOFF, NUMBER THREE TIRE ON THE RIGHT MAIN LANDING GEAR BLEW.  FLIGHT PROCEEDED TO SAN AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 3 MAIN LANDING GEAR TIRE AND WHEEL ASSEMBLY IAW AMM 32-45-11.  OPERATIONAL CHECK GOOD. (CLOSED)
